# SDR ASAA2018091026063

- Difficulty date: September 6, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 39,288 hours, 11,970 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT ON CLIMB AT 13K FT RAN QRH LIGHT EXT. GROUNDED - YES. SWITCHED WINDOW HEAT OFF AND WAITED 2-5 MINUTES. LIGHT REMAINED EXTINGUISHED WHEN SWITCHED BACK ON.
